At least nine countries pull AstraZeneca’s vaccine over blood clot reports

07:34, 17 martie 2021 | Actual | 119 vizualizări | Nu există niciun comentariu Autor:

Norway warns young people with blue skin patches to see a doctor immediately, Italy investigates a sudden death, and a British man blames AstraZeneca for his healthy twin’s blood clot death.

Sweden has become the latest country to add to a list of European countries which have suspended the use of Oxford-AstraZeneca’s Covid-19 vaccine because of concerns about blood clots.

It followed France, Italy, and Germany, which halted distribution of the vaccine on Monday. The World Health Organization and other health authorities urged countries to keep using it, despite reports of a high rate of blood clotting events including deaths.

The European Medicines Agency and the World Health Organization were meeting on Tuesday to review the evidence and are expected to state that the reported incidents of blood clots are coincidental.

AstraZeneca said in a statement issued Sunday that there was no evidence of an increased rate of blood clots to the lungs, deep vein thrombosis (DVT) (potentially lethal blood clots that usually occur in veins of the legs or pelvis and may detach and travel through the right side of the heart, and block arteries to the lungs) or thrombocytopenia, in any defined age group, gender, batch or in any particular country.”

Fifteen DVT events and 22 incidents of blood clots in the lungs had been reported to the company as of March 8, according to the statement.

“This is much lower than would be expected to occur naturally in a general population of this size and is similar across other licensed COVID-19 vaccines,” according to the vaccine manufacturer’s press release.

Peter Clegg, from Oakham, England, whose twin brother George, 55, died 10 days after receiving a shot of the AstraZeneca vaccine, believes the drug was to blame, however.

George Clegg had received the shot as a requirement of his job. He was feeling unwell and went to hospital nine days later on February 23, where he was treated for a large blood clot on his lung.

Hospital staff revived him twice when he stopped breathing, his brother said, “but the third time they were unsuccessful and an incredible man was gone through no fault of his own.”

“I loved that man more than my own life and would change places in a second given the chance. I really don’t know how I can survive without him in my life,” said Peter Clegg.

He said his twin, who was a “big strong man with no serious underlying conditions” and no family history of blood clots, had not complained after the shot.

“Nothing happened initially but it certainly brewed some evil over that short period,” he said. “I feel it in my bones they knew about the small possibility of clots but were happy to carry on their testing in the general population.”

“They are working overtime to make everyone believe it’s safe. It might be to a large number of people but not everyone,” Clegg said. “One person dying from this is too many.”

The Norwegian Institute of Public Health issued a press release on Saturday calling on people who are feeling unwell and seeing large blue patches or dots on their skin following their getting the AstraZeneca vaccination to see a doctor immediately.

The agency said it had received three more reports of young people with severe cases of rare blood clots or brain hemorrhages who were being treated in hospital after an unexpected death from a brain hemorrhage on Friday.

Italian prosecutors in the northern Italian region of Piedmont said on Monday that they had seized a batch of 393,600 vials of AstraZeneca’s vaccine following a suspicious death, Reuters reported. Sandro Tognatti, a 57-year-old music teacher had died within hours of taking the vaccine.

Two other deaths in Sicily had been reported following vaccination and government officials rescinded another batch of vaccine there, stating there was no evidence connecting the deaths to the vaccine.

The Danish Medicines Agency released a statement last week saying it was investigating the death of a person in Denmark shortly after receiving the vaccine and several reports of blood clots.

There are a number of reports on social media of people experiencing blood clots following AstraZeneca vaccination. Ryan Ross, 39, of Dundee, Scotland posted on an open Facebook page called Covid-19 Vaccine Side Effects that he had aches and a fever for three days after getting the Oxford University-developed vaccine and he also developed a blood clot in his leg and is being treated with blood thinners.

Blood clotting has been identified as a risk of COVID-19 infection itself and researchers have speculated that this may be due to the virus attacking blood vessels or to an immune system hyper-reaction to the virus.

The World Health Organization granted AstraZeneca’s vaccine emergency use authorization on February 15. Health Canada followed suit, ordering 20 million doses of the vaccine. An additional 2 million doses from the Serum Institute of India are expected by mid-May.

“We are obviously watching what is happening with a specific batch in Europe,” Prime Minister Trudeau told a press conference Monday. “We can reassure all Canadians that no AstraZeneca doses came from the same batch.”

The United States has not yet given a green light to distribute AstraZeneca’s vaccine, but the Vaccine Adverse Event Reporting System (VAERS) includes more than 100 reports of blood clots from other Covid vaccines.

A 49-year-old male from Florida began feeling pneumonia-like symptoms five days after taking a second dose of Moderna’s vaccine and tested negative for COVID. Later he was diagnosed with multiple blood clots in both lungs and both legs and he underwent emergency thrombolysis. After hospitalization for three days and treatment he was discharged but continued to run out of breath with exertion, according to the VAERS report.

Four deaths were reported among seniors including a nursing home resident in Wisconsin. The VAERS report says that the day after getting the second dose of Pfizer’s vaccine in his left arm, the 95-year-old had a large swelling filled with blood on his left hand that burst, requiring two stitches and dressing. His left hand and arm became severely black and purple with bruising and his hand continued to bleed and swell. The report says there were “[s]evere arterial and venous issues and apparent blood clots” and lumps developed on the patients left inner thigh before he stopped eating and died.

Nine countries, including Ireland, Estonia, Lithuania, Luxembourg and Latvia had suspended all use of the vaccine as a “precautionary measure” by Tuesday, while others were retracting specific batches.

Source: https://www.lifesitenews.com